# SDR UIEA2021062801429

- Difficulty date: June 27, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 104,165 hours, 22,164 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG "R BLD DUCT LEAK".( KPERFORM BITE CHECK OF AIR SUPPLY MODULE, NO FAULT MESSAGE NOTED AT THIS TIME. PERFORMED WING AND BODY DUCT LEAK DETECTION BITE PROCEDURE IAW FIM TASK 26-18 BLOCK (1). OPERATED BOTH ENGINES WITH BOTH PACKS ON AND VERIFIED RIGHT BLEED DUCT LEAK DID NOT ILLUMINATE. A/C OK FOR CONTINUE SERVICE. )
